MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE-W¿ IV CATHETER WITH WINGS; INTRAVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE-W¿ IV CATHETER WITH WINGS; INTRAVASCULAR CATHETER
Model Number 381347
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.The complaint will be monitored and tracked.Investigation conclusion: the investigation was not able to confirm what customer had experienced as no samples and pictures were returned for investigation.A review was performed for the last 12 months of quality notification.There was no quality notification was raised for the reported non ¿ conformance.No abnormality was observed during the production of the reported batch.Root cause description: based on the quality team's investigation, the root cause of this incident cannot be determined.Rationale: based on the investigation, no additional investigation and no capa is required at this time.
 
Event or Problem Description
It was reported that "white hairy matter" was found on the bd insyte-w¿ iv catheter with wings before inserting into the patient.The patient had been admitted to the hospital for "lumbocrural pain".The following information was provided by the initial reporter, translated from (b)(6) to english: "on (b)(6) 2020, our hospital patients by the feeling of lumbocrural pain to live in our hospital, patients on (b)(6) 2020, ready to surgery, the nurse to insert the needle, ready to give patients found indwelling needles with white hairy matter, fortunately, discover in time, after the replacement of indwelling needle to continue the operation.".

Brand Name
BD INSYTE-W¿ IV CATHETER WITH WINGS
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key9930892
Report Number8041187-2020-00199
Device Sequence Number2817454
Product Code FOZ
UDI-Device Identifier30382903813477
UDI-Public30382903813477
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model Number381347
Device Catalogue Number381347
Device Lot Number9054582
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2020
Initial Report FDA Received Date04/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;